Régularité conormale classique des problèmes de Cauchy et de réflexion transverse pour un système 2×2 semi-linéaire
Annales de l'Institut Fourier, Volume 40 (1990) no. 4, p. 849-866

We consider a first order semilinear two by two system in an open set of n , a non-characteristic hypersurface S and an hypersurface Γ of S. We suppose that through Γ, there are exactly two characteristic transversal hypersurfaces Σ 1 , Σ 2 and that the bicharacteristics on Σ 1 , Σ 2 are transversal to Γ. We suppose that u is a solution in Ω, one of the two half-spaces delimited by S and that u is the restriction of Ω to a piecewise conormal distribution relatively to Σ 1 , Σ 2 . For the Cauchy problem, we show that if the trace of u on S is classical relatively to Γ, so u is classical relatively to Σ 1 and Σ 2 . For the boundary value hyperbolic problem with boundary condition on S, satisfying uniform Lopatinski condition, we show that if the boundary condition is classical relatively to Γ and if u is classical relatively to Σ 1 , supposed outgoing, then u is classical relatively to the reflected hypersurface Σ 2 .

On considère un système semi-linéaire du premier ordre de taille 2×2 dans un ouvert de n , une hypersurface S non caractéristique et une hypersurface Γ de S. On suppose que, par Γ, passent deux hypersurfaces caractéristiques Σ 1 , Σ 2 transverses et que les bicaractéristiqiues sur Σ 1 , Σ 2 sont transverses à Γ. Soit u une solution dans une demi-région Ω délimitée par σ. On suppose que u est la restriction à Ω d’une distribution conormale par morceaux par rapport à Σ 1 , Σ 2 . Pour le problème de Cauchy, on montre que si la trace de u sur S est classique par rapport à Γ, alors u est classique par rapport à Σ 1 , Σ 2 . Pour le problème de Cauchy, on montre que si la trace de u sur S est classique par rapport à Γ, alors u est classique par rapport Σ 1 , Σ 2 . Pour le problème aux limites hyperbolique à données au bord sur S vérifiant la condition de Lopatinski uniforme, on montre que si cette donnée est classique par rapport à Γ et si u est classique par rapport à Σ 1 , supposée sortante, alors u est classique par rapport à l’hypersurface (réfléchie) Σ 2 .

@article{AIF_1990__40_4_849_0,
     author = {Nadir, B. and Varenne, Jean-Pierre},
     title = {R\'egularit\'e conormale classique des probl\`emes de Cauchy et de r\'eflexion transverse pour un syst\`eme $2\times 2$ semi-lin\'eaire},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {40},
     number = {4},
     year = {1990},
     pages = {849-866},
     doi = {10.5802/aif.1238},
     zbl = {0702.35040},
     mrnumber = {92m:35166},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1990__40_4_849_0}
}
Nadir, B.; Varenne, Jean-Pierre. Régularité conormale classique des problèmes de Cauchy et de réflexion transverse pour un système $2\times 2$ semi-linéaire. Annales de l'Institut Fourier, Volume 40 (1990) no. 4, pp. 849-866. doi : 10.5802/aif.1238. http://www.numdam.org/item/AIF_1990__40_4_849_0/

[1] J.-M. Bony, Interaction de singularités pour des équations aux dérivées partielles non linéaires, Séminaire Goulaouic-Meyer-Schwartz 22, 1979-1980 et 2, 1981-1982. | Numdam | Zbl 0449.35006

[2] J. Chazarain et A. Piriou, Introduction à la théorie des équations aux dérivées partielles, Gauthier-Villars, Paris, 1981. | MR 82i:35001 | Zbl 0446.35001

[3] L. Hormander, The Analysis of linear partial differential operators, III, Springer-Verlag, 1985. | Zbl 0601.35001

[4] B. Nadir et A. Piriou, Ondes semi-linéaires conormales par rapport à deux hypersurfaces transverses, Duke Math. J., 58 (1989), 577-599. | MR 90i:35175 | Zbl 0688.35013

[5] B. Nadir et J.-P. Varenne, C. R. Académie des Sciences de Paris, t. 309, série I, (1989), 817-820.

[6] A. Piriou, Calcul symbolique non linéaire pour une onde conormale simple, Ann. Inst. Fourier, tome XXXVIII, fascicule 4 (1988), 173-187. | Numdam | MR 90c:35209 | Zbl 0646.35012

[7] A. Piriou et J.-P. Varenne, Ondes semi-linéaires discontinues conormales par morceaux, Note aux C.R.A.S. de Paris, t. 311, série I (1990), 607-610. | MR 91j:35165 | Zbl 0717.35050

[8] J. Rauch et M. Reed, Discontinuous Progressing Waves for Semilinear Systems, Comm. in Partial Differential Equations, 10 (9) (1985), 1033-1075. | MR 87g:35146 | Zbl 0598.35069

[9] J. Rauch et M. Reed, Propagation of Equality and classicality for conormal solution of semilinear systems, Comm. in Partial Differential Equations, 13, n° 10 (1988). | MR 91k:35153 | Zbl 0665.35046